
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/239
Title: | On prolongations of valuations via newton polygons and liftings of polynomials |
Authors: | Khanduja, S.K. |
Keywords: | Valued fields Non-Archimedean valued fields |
Issue Date: | 2012 |
Publisher: | Elsevier B.V |
Citation: | Journal of Pure and Applied Algebra, 216 (12), 2648-2656. |
Abstract: | Let v be a real valuation of a field K with valuation ring Rv. Let K(θ) be a finite separable extension of K with θ integral over Rv and F(x) be the minimal polynomial of θ over K. Using Newton polygons and residually transcendental prolongations of v to a simple transcendental extension K(x) of K together with liftings with respect to such prolongations, we describe a method to determine all prolongations of v to K(θ) along with their residual degrees and ramification indices over v. We give an analogue of Ore's Theorem when the base field is an arbitrary rank-1 valued field which extends the main result of [Mathematika, 47 (2000), 173--196]. |
Description: | Only IISERM authors are available in the record. |
URI: | http://www.sciencedirect.com/science/article/pii/S0022404912001223 http://dx.doi.org/10.1016/j.jpaa.2012.03.034, |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.